MathSciNet Relay Station
MathSciNet bibliographic data
MR2199561 (2007k:60064) 60F05 (60F15 60G15 60H07 62G30)
Deheuvels, Paul; Peccati, Giovanni; Yor, Marc On quadratic functionals of the Brownian sheet and related processes. Stochastic Process. Appl. 116 (2006), no. 3, 493–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement